# SDR DHL2003873531

- Difficulty date: June 28, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,849 hours, 22,246 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 83,849 hours, 22,246 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTER WING IB L\E PLATING CORRODED, XFS.591.250 - XFS.685.000. PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 38. REMOVED FASTENERS IAW SRM 51-1-21 PG 1. REMOVED CORROSION FROM RT WING IB L\E PLATING IAW SRM 51-1-8 PG 17-18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PG 11-12. CUT OUT CORRODED PLATING IAW SRM 57-2-1 FIG 38. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 38. CLEANED, TREATED AND PRIMED INNER SIDE OF FILLER AND DOUBLER IAW SRM 51-1-8B. INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW SRM 57-2-1 FOR RT WING INBD L/E REMOVAL/INSTALLATION.
